Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hyperbolic submanifolds of complex projective space


Author: Peter Kiernan
Journal: Proc. Amer. Math. Soc. 22 (1969), 603-606
MSC: Primary 32.40; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0245828-9
MathSciNet review: 0245828
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shoshichi Kobayashi, Invariant distances on complex manifolds and holomorphic mappings, J. Math. Soc. Japan 19 (1967), 460-480. MR 0232411 (38:736)
  • [2] Wilhelm Stoll, About the universal covering of the complement of a complete quadrilateral, Proc. Amer. Math. Soc. 22 (1969), 326-327. MR 0245829 (39:7135)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.40, 57.00

Retrieve articles in all journals with MSC: 32.40, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245828-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society